Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 12 (2005), pp. 13-18. Download full version Download PDF PDF (291 KB)
Received on 21. October 2005
Accepted on 10. January 2006
Published online on 1. December 2010

On the Structure of Polyhedral Graphs with Prescribed Edge and Dual Edge Weight
by Barbora Ferencová and Tomáš Madaras

Abstract
Keywords
polyhedral graphs, edge weight.
Mathematics Subject Classification
(2000) 05C10.
BibTeX reference
@ARTICLE{aumb1202,
  author = {Barbora Ferencová},
  author = {Tomáš Madaras},
  title = {On the Structure of Polyhedral Graphs with Prescribed Edge and Dual Edge Weight},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2005},
  volume = {12},
  pages = {13--18},
  isbn = {80-8083-239-0}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016